| Model Number |
1365-28-710 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Revision ts 12/14 28 +1.5 head didn¿t fit onto actis stem in a head exchange.Doctor thought taper was wrong.Opened another ts head and the doctor switched to a metal head because the second revision head wasn¿t fitting either.There was a ten minute surgical delay.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device cannot confirm the reported allegation.The reported mating device was not returned for evaluation, therefore the reported condition was not able to be replicated.Nothing indicative of a device nonconformance was observed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot - the ceramic insert belongs to the shop order (b)(4).Protocols and acceptance certificate were reviewed.The quality documents show that the data obtained on the ceramic insert confirmed to the specification valid at the time of production.The component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There is no indication of any pre-existing material defect.Device history review - a manufacturing record evaluation was performed for the finished device [(b)(4)] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Corrected h3.